MathSciNet Relay Station
MathSciNet bibliographic data
MR159796 10.41 (10.03)
Shanks, Daniel; Wrench, John W., Jr. The calculation of certain Dirichlet series. Math. Comp. 17 1963 136–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement